Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rapidfire7

feeling a little concerned :(

Recommended Posts

Hi again...

Today is day 137 on accutane and I am still getting acne :(.

I was on 40mg roughly the first 30 days & 60 mg since

I was virtually clear for a couple of weeks but this week I have been getting quite a few spots which suckssss as everytime I think It has finally worked I realise it hasn't!!

I dunno.. I mean my acne has definitely improved but by this stage I really would have thought I would be clear and stay clear and it sucks that I'm not... Would it be fair to say most people are clear by this stage?..

I'm just starting to get a bit nervous despite knowing there is still time..

I have 34 days until finish... I just hope It goes and stays away for fkn good!

Share this post


Link to post
Share on other sites
Hi again...

Today is day 137 on accutane and I am still getting acne :(.

I was on 40mg roughly the first 30 days & 60 mg since

I was virtually clear for a couple of weeks but this week I have been getting quite a few spots which suckssss as everytime I think It has finally worked I realise it hasn't!!

I dunno.. I mean my acne has definitely improved but by this stage I really would have thought I would be clear and stay clear and it sucks that I'm not... Would it be fair to say most people are clear by this stage?..

I'm just starting to get a bit nervous despite knowing there is still time..

I have 34 days until finish... I just hope It goes and stays away for fkn good!

It is fair to say that most people are clear by this stage. Although, there are alot of people, including myself who do/did not clear until the very end of their course. I only cleared in the last month of my course and I thought I would have never cleared in that amount of time.

Wait until the end of the course to re-think.

good luck

Share this post


Link to post
Share on other sites

My son has been on accutane for almost six months and still getting cysts on jawline and a few random outbreaks. Not anything like before though. We moved to Florida and his new derm said this was common. She is keeping him on for eight months she said. Sometimes it takes longer in others. My biggest thing is the red marks it has caused. She said they would go away. They were not there before tane. Lets pray they will. Good luck and stick it out. It really helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×